# SDR SWIA2023010018

- Difficulty date: January 18, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 43,604 hours, 38,643 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD DRAIN HOLE AFT ATTACH HOLE CRACKED AT 2 O'CLOCK POSITION AND RH AFT DRAIN HOLE BY BOOST PUMP AFT ATTACH HOLE CRACKED AT 9 O'CLOCK     (C-CHECK RO 2/26/2023)    : REPAIRED R/H FWD DRAIN HOLE AFT ATTACH HOLE BY OPENING UP THE DAMAGED HOLE AND REAMING PER REO 601R-57-21-3707 REV.-- DATED: 2023-02-14, AND THE R/H AFT DRAIN HOLE BY BOOST PUMP AFT ATTACH HOLE BY OPENING UP THE DAMAGEDHOLE AND COUNTERSINKING PER REO 601R-57-21-3706 REV.-- DATED 2023-02-14. SEE CONTINUATION FOR DETAILS. FUEL LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY AND M-337.
